Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Have been on the depo injection. Getting all the pregnancy symptoms, but the home tests says negative. What can it be and how long does it take for my body to return back normal?

hi, i have been on the depo (3 months) injection for 8 and half years. the sister at the clinic said i must stop or i will not be able to have kids one day. ,my question is i started with the pille the same day i had to go for the injection. so i did not get the injection but took the pill to make sure i cant get pregnant now. its almost 3 months and i havent got any menstration back or anything. now i am getting all the pregnancy symptoms, but the home tests says negative. what can it be and how long does it take for my body to return back normal?
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  9
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Hi,
Thanks for the query.
After stopping the depo injection it will take some time for regularization of the periods.
The period can vary from person to person.
If you are continuing the pill that can be one cause for amenorrhea.
So you once consult gynecologist get examined and go for ultrasound.
By this the possible cause for your problem can be identified and treatment can be given.
For more details you can ask me through: http://www.healthcaremagic.com/doctors/dr-sree-gouri-sr/63429
Take care.

Answered: Mon, 20 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor